# SDR DLM88040504

- Difficulty date: June 6, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 36,323 hours, 27,841 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: MS250081
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PUT LANDING GEAR HANDLE DOWN, 3 RED BELOW 1500 FT, GEAR UNSAFE AURAL WARNING.  ACCOMPLISHED CHECKLIST.  EMERGENCY GEAR HANDLE PULLED 3 GREEN.  EMERGENCY GEAR STOWED, 3 RED.  COMPLETED CHECKLIST, STOPPED STRAIGHT AHEAD.  REPLACED GEAR HANDLE POSITION SWITCH 21-89.  JACKED A/C AND CYCLED GEAR THRU SEVERAL TIMES, ALL INDICATIONS NORMAL.  A/C OK FOR SERVICE.
